Previous |  Up |  Next

Article

Title: An extremal problem for some classes of oriented graphs  (English)
Author: Howalla, K.
Author: Dabboucy, Abdallah N.
Author: Tout, R.
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 108
Issue: 1
Year: 1983
Pages: 53-69
.
Category: math
.
Summary:
MSC: 05C20
idZBL: Zbl 0517.05036
idMR: MR694140
.
Date available: 2009-09-23T09:19:02Z
Last updated: 2012-05-12
Stable URL: http://hdl.handle.net/10338.dmlcz/118158
.
Reference: [1] K. Howalla A. N. Dabboucy R. Tout: On the maximum number of arcs in some classes of graphs.Čas. pěst. mat. 107 (1982), 388-392. MR 0683819
.

Files

Files Size Format View
CasPestMat_108-1983-1_5.pdf 988.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo